# SDR FDEA202111102814

- Difficulty date: November 10, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300*
- Aircraft serial: 659
- Aircraft time: 47,015 hours, 25,298 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: None
- Part number: 141FL01D3
- Condition: Failed
- Location: N/A
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  730     32-20  7278     10NOV21  MEM  OPEN  U  NOSE GEAR DOOR LIGHT DID NOT GO OUT AFTER GEAR  RETRACTED. ALL GEAR INDICATIONS AGREED BOTH ON DASH  AND OVERHEAD. COMPLIED WITH QRH. MAX SPEED WAS 230  KTS, LESS THAN 0.5 MACH. LIGHTS WENT OUT UPON GEAR  EXTENSION.    FACT 11NOV21                                                            REMOVED AND REPLACED MICROSWITCH 38GB (SYSTEM #1,                                 RIGHT) AND 37GB (SYSTEM #1, LEFT) REFERENCE AIRBUS                                A300-600 AMM 32-00-00-04.                                                                                                                                              CARRIED OUT A GROUND DOOR OPENING AND CLOSING                                  FUNCTIONAL TEST AND A NOSE GEAR TEST (MAIN GEAR ON                                GROUND) REFERENCE AIRBUS A300-600 AMM 32-31-00-05.                                FUNCTIONAL TEST GOOD.
